# SDR MALA040307

- Difficulty date: April 4, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 15,792 hours, 17,530 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT FIRE DETECT FAIL CWP LIGHT IS ON.  AFTER START LEFT FIRE DETECT FAIL LIGHT REMAINED ILLUMINATED.  MAINTENANCE TROUBLESHOT PER SF3 MM 26-11-00-1 (FAULT ISOLATION 102).  FOUND SHORT TO GROUND AT FIRE LOOP SENSOR 11WG.  CLEANED MUCH DEBRIS FROM CENTER PIN ON EACH END OF LOOP.  RE-INSTALLED, ALL CHECKS GOOD PER 26-11-00-5.  LEFT FIRE DETECT FAIL TEST GOOD.  LEFT FIRE TEST GOOD.  A/C OK FOR SERVICE.
